# SDR AALA202310244025

- Difficulty date: October 12, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N304RB
- Make and model: Boeing 737823
- Aircraft serial: 44463
- Aircraft time: 11,942 hours, 4,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BILGE AREA SKIN INNER SURFACE, FROM STA 807 TO STA 827, S27R TO S26R. REPAIRED SKIN PER EA 348767.
